Rocky Mountain Journal of Mathematics

Nonlinear boundary value problems for some classes of ordinary differential equations

A. Granas, R.B. Guenther, and J.W. Lee

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 10, Number 1 (1980), 35-58.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128995

Digital Object Identifier
doi:10.1216/RMJ-1980-10-1-35

Mathematical Reviews number (MathSciNet)
MR573860

Zentralblatt MATH identifier
0476.34017

Citation

Granas, A.; Guenther, R.B.; Lee, J.W. Nonlinear boundary value problems for some classes of ordinary differential equations. Rocky Mountain J. Math. 10 (1980), no. 1, 35--58. doi:10.1216/RMJ-1980-10-1-35. https://projecteuclid.org/euclid.rmjm/1250128995


Export citation